# SDR V0XD201404060080

- Difficulty date: April 6, 2014
- Submitted: April 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: SH670230401
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD FLOOR PROTECTOR PLATE CORRODED.  R & R SERVICE DOOR FWD PROTECTOR PLATE IAW SRM 51-42-06.
